On the diameters of sets in topological linear spaces with the uniform convergence on compacta

Tempczyk, Wacława

Acta Universitatis Lodziensis. Folia Mathematica (2015-11-10T18:17:47Z)

  • Volume: vol. 01

How to cite

top

Tempczyk, Wacława. "On the diameters of sets in topological linear spaces with the uniform convergence on compacta." Acta Universitatis Lodziensis. Folia Mathematica vol. 01 (2015-11-10T18:17:47Z): null. <http://eudml.org/doc/290289>.

@article{Tempczyk2015-11-10T18:17:47Z,
author = {Tempczyk, Wacława},
journal = {Acta Universitatis Lodziensis. Folia Mathematica},
pages = {null},
title = {On the diameters of sets in topological linear spaces with the uniform convergence on compacta},
url = {http://eudml.org/doc/290289},
volume = {vol. 01},
year = {2015-11-10T18:17:47Z},
}

TY - JOUR
AU - Tempczyk, Wacława
TI - On the diameters of sets in topological linear spaces with the uniform convergence on compacta
JO - Acta Universitatis Lodziensis. Folia Mathematica
PY - 2015-11-10T18:17:47Z
VL - vol. 01
SP - null
UR - http://eudml.org/doc/290289
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.